MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. 60IN EXT SET W/0.22 MICRON FILTER 25/CA; FILTER, INFUSION LINE

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. 60IN EXT SET W/0.22 MICRON FILTER 25/CA; FILTER, INFUSION LINE
Catalog Number FS116
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event, d4: lot number, expiration date and h4: device manufacture date is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the filter was leaking.Patient involvement unknown.
 
Additional Manufacturer Narrative
Supplemental generated to correct previous report 9616567-2024-00002-001 due date.Aware date should have been 1/18/2024 with due date of 2/17/2024.
 
Additional Manufacturer Narrative
One device was received for investigation.No damage or anomalies were observed with the device during visual inspection.The device was functionally tested, and no leakage was observed.No product lot number was provided, therefore, no review of manufacturing device history records could be conducted.Based on the results of the functional testing, the investigation could not confirm the reported issue.As a preventative measure, manufacturing personnel were notified of this complaint.

Brand Name
60IN EXT SET W/0.22 MICRON FILTER 25/CA
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18457020
Report Number9616567-2024-00001
Device Sequence Number7210774
Product Code FPB
UDI-Device Identifier10351688510969
UDI-Public10351688510969
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFS116
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/19/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer12/08/2023
01/18/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/14/2024
02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown